# SDR QXEA200601012

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 20,271 hours, 28,716 cycles
- Engine: Pwa PW123D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311717503
- Part serial: C31211V
- Condition: Surges
- Location: Nr 1 Engine
- Part time: 2,553 hours, 3,647 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

PSC FLIGHT NR 2101, NR 1 ENGINE TORQUE SURGE.  ENGINE SHUT DOWN AT 5000 FEET ON DOWNWIND.  MAINTENANCE REPLACED NR 1 ENGINE FUEL PUMP AND FUEL CONTROL.FUEL PUMP P/N 3117094-02 S/N 2691 TSN 15291 CSN 15291.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
